# SDR UPS01835030

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EVAC SLIDE BRACKET BROKEN (REFER TO M209762).  REMOVED AND REPLACED BROKEN BRACKET ON SLIDE COVER.  REINSTALLED SLIDE CHECKS OK.  THIS CLEARS M209762.
